# SDR VTZA96163

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Center Console
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6295 - DURING CLIMB-OUT AT 1330 HRS ON 4-20-96, RETURNED TO IAD DUE TO THE GEAR WARNING HORN SOUNDING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED MICROSWITCH AT POWER LEVER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
